de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On unitary subsectors of polycritical gravities

Kleinschmidt, A., Nutma, T., & Virmani, A. (2013). On unitary subsectors of polycritical gravities. General Relativity and Gravitation, 45(4), 727-749. doi:10.1007/s10714-013-1497-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-A8A3-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1913-9
Genre: Journal Article

Files

show Files
hide Files
:
1206.7095 (Preprint), 246KB
Description:
File downloaded from arXiv at 2012-07-03 14:02
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
GRG45_727.pdf (Any fulltext), 250KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Kleinschmidt, Axel1, Author              
Nutma, Teake2, Author              
Virmani, Amitabh2, Author              
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We study higher-derivative gravity theories in arbitrary space-time dimension d with a cosmological constant at their maximally critical points where the masses of all linearized perturbations vanish. These theories have been conjectured to be dual to logarithmic conformal field theories in the (d-1)-dimensional boundary of an AdS solution. We determine the structure of the linearized perturbations and their boundary fall-off behaviour. The linearized modes exhibit the expected Jordan block structure and their inner products are shown to be those of a non-unitary theory. We demonstrate the existence of consistent unitary truncations of the polycritical gravity theory at the linearized level for odd rank.

Details

show
hide
Language(s):
 Dates: 2012-06-292013
 Publication Status: Published in print
 Pages: 22 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1206.7095
DOI: 10.1007/s10714-013-1497-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht, etc. : Kluwer Academic Publishers [etc.]
Pages: - Volume / Issue: 45 (4) Sequence Number: - Start / End Page: 727 - 749 Identifier: ISSN: 0001-7701
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925263179